# SDR REXA2015103100997

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 3,864 hours, 2,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: No Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK PBE DOES NOT FEEL VACUUM SEALED & A TEAR IS SHOWING ON THE SIDE OF IT.  R & R FLIGHT DECK PBE IAW AMM 35-31-06.
